MAUDE Adverse Event Report: Merit Medical Ireland, LTD. InQwire®; Wire, Guide, Catheter

Merit Medical Ireland, LTD. InQwire®; Wire, Guide, Catheter
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury

Brand Name
InQwire®
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Merit Medical Ireland, LTD.
parkmore business park west
galway, ireland H91 W 274
EI  H91 W274
Manufacturer (Section G)
Merit Medical Ireland, LTD.
parkmore business park west
galway, ireland H91 W 274
EI   H91 W274
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50701998
Report Number9616662-2026-00048
Device Sequence Number20315153
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberIQ35F180J1O5RS/B
Device Lot NumberK2887273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown